Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 96, NWS Jackson, MS

April 3, 2007Grenada County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 3, 2007, 11:55 PM CDT for Grenada County, Mississippi. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2007, 11:55 PM CDT (04:55 UTC)
Expired
Apr 4, 2007, 12:47 AM CDT
In force
52 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Grenada County, MS

The radar

The Columbus AFB radar (KGWX), 134 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 12:08 AM CDTHAIL 1.75Grenada, MSGOLFBALL SIZED HAIL WAS REPORTED IN THE CITY OF GRENADA BY EMERGENCY MANAGER.
Apr 4, 12:15 AM CDTHAIL 1.252 S Grenada, MS
Apr 4, 12:26 AM CDTHAIL 0.88Grenada, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 9:53 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 4.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2007-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2532 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2007-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2532 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1366 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 040455
SVRJAN
MSC043-040600-
/O.NEW.KJAN.SV.W.0096.070404T0455Z-070404T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1155 PM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF GRENADA...

* UNTIL 100 AM CDT

* AT 1151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GRENADA...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GRENADA BY MIDNIGHT CDT...
  GRENADA LAKE BY 1205 AM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3389 8993 3372 8998 3369 8951 3387 8951

$$

CME
3 follow-up statements
000 
WWUS54 KJAN 040513
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1213 AM CDT WED APR 4 2007

MSC043-040600-
/O.CON.KJAN.SV.W.0096.000000T0000Z-070404T0600Z/
GRENADA MS-
1213 AM CDT WED APR 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR GRENADA COUNTY...

AT 1209 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN 
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GRENADA...MOVING EAST 
AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GORE SPRINGS BY 1235 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING GOLFBALL SIZE HAIL IN GRENADA. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS 
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS 
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3387 8983 3372 8990 3369 8951 3387 8951

$$

CME
000 
WWUS54 KJAN 040532
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1231 AM CDT WED APR 4 2007

MSC043-040600-
/O.CON.KJAN.SV.W.0096.000000T0000Z-070404T0600Z/
GRENADA MS-
1231 AM CDT WED APR 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR GRENADA COUNTY...

AT 1226 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR GRENADA LAKE...OR ABOUT NEAR GRENADA...MOVING EAST AT 20
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GORE SPRINGS BY 1245 AM CDT...

THIS STORM HAS A HISTORY OF PRODUCING NICKEL TO GOLFBALL SIZED HAIL. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS 
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS 
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3386 8982 3373 8982 3369 8951 3387 8951

$$
000 
WWUS54 KJAN 040547
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1247 AM CDT WED APR 4 2007

MSC043-040557-
/O.CAN.KJAN.SV.W.0096.000000T0000Z-070404T0600Z/
GRENADA MS-
1247 AM CDT WED APR 4 2007

...THE SEVERE THUNDERSTORM WARNING FOR GRENADA COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.

LAT...LON 3386 8982 3373 8982 3369 8951 3387 8951

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:10 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Apr 3, 9:10 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
910 PM CDT TUE APR 3 2007

.DISCUSSION...INTERESTING EVENING SO FAR...WITH THINGS LIKELY
GETTING MORE ACTIVE OVER THE NEXT HR OR TWO WITH DECENT STORMS GOING
ON BETWEEN 1-3AM.

TO START...AN UNSTABLE AIRMASS HAS BEEN IN PLACE MOST OF THE DAY
WITH LITTLE TO NO CAP. THE GREATEST INSTABILITY WAS TO OUR W/NW WITH
A WEAK CAP IN PLACE. A FEW STORMS FIRED...BUT THE DEEP LAYER ASCENT
WAS JUST NOT GOOD ENOUGH. ONE STORM DID GET OUT OF HAND OVER
WALTHALL AND MARION COUNTIES WHICH WERE ASSISTED BY SOME MERGING
OUTFLOW BOUNDARIES. NOW THAT THE SUN HAS SET...WE HAVE LOST SOME
HEATING. HOWEVER...TEMPS WILL REMAIN QUITE WARM IN ADVANCE OF THE
SFC FRONT SUPPORTING 1000-2000 J/KG OF MLCAPE. THESE GOOD
INSTABILITY WILL MAINLY BE LOCATED ACROSS THE NW HALF OF THE CWA
THROUGH THE EARLY MORNING HRS. BETTER ASCENT FROM THE MAIN S/W WILL
MOVE OUR WAY OVER THE NEXT 2-5 HRS ALONG WITH SOME JET LEVEL LIFT AS
THE NOSE OF A 90KT H25 JET MOVE INTO THE REGION. THE BEST AREA WHERE
LIFT...INSTABILITY AND FRONTAL CONVERGENCE COMBINE WILL BE ALONG AND
N OF A LINE FROM VICKSBURG TO CARTHAGE TO COLUMBUS. IM THINKING THE
FAR NW CWA WILL SEE ACTION BETWEEN 10PM AND 2AM...WITH A RIBBON
ACROSS THE N-CENTRAL CWA IMPACTED BETWEEN 1-4AM. ACTUALLY...AS I
WRITE...SAT IMAGERY IS INDICATING LIFT IS INCREASING FROM OUR DELTA
AREA ALL ACROSS N MS. THIS WILL LIKELY FILL IN WITH STORMS BETWEEN
10PM AND MIDNIGHT. BY 2-4 AM...LARGE SCALE ASCENT WILL WEAKEN AS
WELL AS INSTABILITY BECOMING MUCH LESS. THIS SHOULD SUPPORT AN
OVERALL WEAKENING OF THE LINE OF STORMS. VIEW OUR GRAPHICAST ON THE
WEB FOR A GRAPHIC.

AS FOR WHAT TO EXPECT...STEEP LAPSE RATES AND GOOD INSTABILITY HAVE
AND WILL CONTINUE TO SUPPORT LARGE HAIL. EXPECT THE NW CWA TO SEE
THE LARGEST HAIL...LIKELY QUARTERS TO SOME GOLFBALLS. DAMAGING WINDS
WILL ALSO BE A CONCERN. WITH THINGS ON THE DOWN SWING AFTER
THAT...HAIL WILL STILL BE POSSIBLE...BUT OF THE SMALLER VARIETY.

AS FOR ANY WATCHES...IM EXPECTING SOME OF OUR N/NW COUNTIES TO GO
UNDER A WATCH POSSIBLY WITHIN THE NEXT HR.

AS FOR THE GOING FORECAST/GRIDS...I HAVE UPDATED THE WX GRIDS TO
SHOW THE SLOWER PROGRESSION ACROSS THE CWA. I HAVE ALSO WARMED
HOURLY TEMPS TO MATCH CURRENT TRENDS WITH MUCH WARMER VALUES AHEAD
OF THE BOUNDARY.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       59  70  43  67 /  81   9   7   3
MERIDIAN      60  73  42  67 /  59  11   8   4
VICKSBURG     60  69  41  65 /  83   8   6   3
HATTIESBURG   63  78  46  69 /  33  18   7   5
NATCHEZ       62  68  44  66 /  42  13   6   5
GREENVILLE    56  65  41  63 /  90   5   6   3
GREENWOOD     56  69  38  64 /  90   6   7   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CME
Hazardous weather outlook, Apr 3, 3:26 PM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
326 PM CDT TUE APR 03 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
042026-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
326 PM CDT TUE APR 03 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND WEDNESDAY...

...THUNDERSTORMS...
A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE AREA
STARTING THIS AFTERNOON AHEAD OF A STRONG COLD FRONT APPROACHING
THE REGION. THE AIRMASS HAS BECOME VERY UNSTABLE THIS AFTERNOON
ALTHOUGH WIND SHEAR WILL REMAIN ON THE WEAK SIDE UNTIL THE FRONT
ARRIVES TONIGHT. THE MAIN RISK FROM THESE STORMS WILL BE LARGE
HAIL AND WIND GUSTS TO 50 MPH...MAINLY ALONG AND NORTH OF A
NATCHEZ...TO JACKSON...TO DE KALB LINE. ELSEWHERE ACROSS THE
OUTLOOK AREA THIS AFTERNOON AND EVENING...STRONG THUNDERSTORMS
CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH WILL BE
POSSIBLE.

SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND NORTH
OF A GRENADA...TO GREENVILLE...TO CROSSETT LINE THIS EVENING INTO
TONIGHT WHERE THE BEST COMBINATION OF SHEAR AND INSTABILITY WILL
EXIST ALONG AND AHEAD OF THE BOUNDARY. ISOLATED SEVERE STORMS
WILL BE POSSIBLE TONIGHT GENERALLY NORTHWEST OF A WINNSBORO
LOUISIANA TO CANTON TO PHILADELPHIA MISSISSIPPI LINE AS THE
STRONG COLD FRONT CONTINUES TO SWEEP SOUTHEAST ACROSS THE REGION.
OUR UNSTABLE AIR MASS WILL COMBINE WITH ADEQUATE MOISTURE AND
LOCALIZED HIGHER WIND SHEAR TO CREATE THE PROPER CONDITIONS FOR
THESE STORMS ALONG THE FRONT. THE LINE OF STORMS SHOULD GRADUALLY
WEAKEN LATER TONIGHT AS IT MOVES THROUGH CENTRAL AND SOUTH
MISSISSIPPI. HOWEVER... STRONG STORMS WILL BE POSSIBLE OVER THE
ENTIRE OUTLOOK AREA TONIGHT. THE MAIN RISK WILL CONTINUE TO BE
LARGE HAIL AND WIND GUSTS TO 65 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED TONIGHT OTHERWISE...IS NOT CURRENTLY
ANTICIPATED THROUGH NEXT TUESDAY...APRIL 10TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Apr 3, 6:20 PM CDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
620 PM CDT TUE APR 3 2007

MSZ072>074-040022-
FORREST-LAMAR-MARION-
620 PM CDT TUE APR 3 2007

AT 6:15 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR TYLERTOWN...AND MOVING TO
THE NORTHEAST AT ABOUT 20 MILES PER HOUR.  THESE STORMS WILL LIKELY
AFFECT COLUMBIA AND VICINITY OVER THE NEXT HOUR.  IF THESE STORMS
MAINTAIN THEIR INTENSITY...A SEVERE THUNDERSTORM WARNING MAY BE
NEEDED.  THESE STORMS ARE CAPABLE OF PRODUCING HAIL AND GUSTY WINDS
IN EXCESS OF 45 MPH.  PLEASE STAY TUNED FOR FURTHER STATEMENTS AND
POSSIBLE WARNINGS ON THIS POTENTIAL SEVERE WEATHER SITUATION.

HAMRICK
Local storm report, Apr 3, 6:54 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
654 PM CDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             6 W COLUMBIA            31.26N 89.93W
04/03/2007  M1.75 INCH       MARION             MS   EMERGENCY MNGR

            GOLFBALL SIZED HAIL WAS REPORTED AT THE INTERSECTION OF
            HIGHWAY 586 AT TAYLOR ROAD BY MARION COUNTY EMERGENCY
            MANAGEMENT.

&&

HAMRICK
Special weather statement, Apr 3, 10:55 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1055 PM CDT TUE APR 3 2007

ARZ074-075-MSZ018-019-025-026-034-040600-
ASHLEY-BOLIVAR-CHICOT-GRENADA-LEFLORE-SUNFLOWER-WASHINGTON-
1055 PM CDT TUE APR 3 2007

...STRONG TO SEVERE THUNDERSTORMS TO AFFECT THE DELTA IN THE NEXT
FEW HOURS...

AT 1050 PM...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED
ACROSS NORTHERN MISSISSIPPI AND SOUTHEAST ARKANSAS FROM BOONEVILLE...
TO JUST NORTH OF CLARKSDALE...TO SOUTHWEST OF PINE BLUFF. THE LINE
OF STORMS WAS MOVING SOUTHEAST AT 25 MPH.

STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE DELTA REGION OF
NORTHWEST MISSISSIPPI AND SOUTHEAST ARKANSAS THROUGH 2 AM.  SOME
GENERAL TIMES OF ARRIVAL FOR THESE STORMS...

ALLIGATOR...BETWEEN 1115 AND 1130 PM
CLEVELAND...BETWEEN 1215 AND 1245 AM
GRENADA AND GREENVILLE...BETWEEN 1 AND 130 AM

OTHER ISOLATED STRONG TO SEVERE STORMS COULD DEVELOP OUT AHEAD OF
THIS MAIN LINE OF STORMS.

HAIL UP TO PING-PONG BALL SIZED...DAMAGING WIND GUSTS TO 70 MPH...
FREQUENT LIGHTNING STRIKES...AND TORRENTIAL DOWNPOURS COULD OCCUR
WITH THE MOST INTENSE STORMS.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE AREA UNTIL 5 AM
CDT.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST UPDATES ON THESE
STORMS AND POSSIBLE WARNINGS.

08/AEG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 11:53 PM CDTSevere Thunderstorm WarningJANBolivar52 min
Apr 4, 12:40 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington50 min
Apr 4, 1:39 AM CDTSevere Thunderstorm WarningJANHumphreys51 min
Apr 4, 1:39 AM CDTSevere Thunderstorm WarningJANWinston51 min
Apr 4, 1:54 AM CDTSevere Thunderstorm WarningJANAttala, Holmes37 min
Apr 4, 2:43 AM CDTSevere Thunderstorm WarningJANHinds47 min
Apr 4, 3:02 AM CDTSevere Thunderstorm WarningJANNewton43 min
Apr 4, 3:07 AM CDTSevere Thunderstorm WarningJANLauderdale31 min
Apr 4, 3:20 AM CDTSevere Thunderstorm WarningJANSmith40 min
Apr 4, 4:02 AM CDTSevere Thunderstorm WarningJANRankin, Smith21 min
Apr 4, 4:17 AM CDTSevere Thunderstorm WarningJANHinds16 min
Apr 4, 4:29 AM CDTSevere Thunderstorm WarningJANCopiah16 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.